# SDR FDEA201907251686

- Difficulty date: July 25, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB1669502
- Condition: Dented
- Location: Rt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - NO 3 LEADING EDGE SLAT LOWER SURFACE FOUND DENT AND SCRATCH MARK   AT XOS 530. RIGHT WING NO.3 SLAT LOWER SURFACE DENT AND SCRATCH MARK AT XOS 530 AREA   REPAIRED AS PER EA 1-5750-T0348398 P1 TITLE: WINGS- FLIGHT SURFACES - REPAIR ON RH   WING NO 3 SLAT INNER SKIN - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
